MAUDE Adverse Event Report: LUMENIS LTD LIGHTSHEER DESIRE; SOLID STATE AESTHETIC LASER DELIVERY DEVICE, PRODUCT CODE: GEX

LUMENIS LTD LIGHTSHEER DESIRE; SOLID STATE AESTHETIC LASER DELIVERY DEVICE, PRODUCT CODE: GEX
Model Number LIGHTSHEER
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 01/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lumenis investigated the reported event by contacting the user facility by emails and phone calls in order to obtain; patient treatment settings, patient information, patient photo.No incident forms or photos has been provided by the user facility.An examination of the subject device was performed by lumenis service engineer after verifying all system functions including checking xc handle, spot on the tip of the xc handpiece was found.The tip is cleaned and functionally tested including the output power measurement, it was in good condition.Based on user manual, customer should take care of cleanliness of the handpiece, since no additional information received from the facility, it is difficult to determine that it was a user error.The system was operational and was ready for use.Clinical evaluation wasn't performed, since no incident form or photos were sent to lumenis.Lumenis has tried several times to contact the customer directly in order to obtain detailed information but without success.According to the information received, lumenis can't confirm that a serious injury had occurred due to lack of information, also there is no malfunction found on the system.Because of the lack of information lumenis is reporting the event in an 'abundance of caution'.Should additional significant information become available, the complaint record will be updated accordingly, and a follow-up medwatch report will be submitted.
 
Event or Problem Description
Lumenis received an adverse event report on two patients who sustained burns on the leg using et handpiece following treatment by lightsheer desire device.

Brand Name
LIGHTSHEER DESIRE
Common Device Name
SOLID STATE AESTHETIC LASER DELIVERY DEVICE, PRODUCT CODE: GEX
Manufacturer (Section D)
LUMENIS LTD
6 hakidma street
yokneam, 20692
IS  20692
MDR Report Key11278763
Report Number3004135191-2021-00009
Device Sequence Number3691979
Product Code GEX
UDI-Device Identifier07290109140384
UDI-Public7290109140384
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K170179
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberLIGHTSHEER
Device Catalogue NumberGA-1170000GR
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2021
Initial Report FDA Received Date02/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;